# SDR DALA2025012200533

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0769479) CORROSION ON FLOOR BEAM STA 986 RBL 18 TO RBL 45 WL 208. REPAIRED FLOOR BEAM STA 986 RBL 18 TO RBL 45 WL 208 PER B737-900 SRM 53-70-51-2R-4.
